# SDR L2SA2016060700001

- Difficulty date: April 2, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N911LS
- Make and model: Agusta AW119MKII
- Aircraft serial: 14750
- Engine: Pwa PT6B37A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: 727029
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART FAILED, CLOSED, INFLIGHT CAUSING THE ENGINE OIL TEMPERATURE TO RISE 119 DEGREE C.  THUS CAUSING A , RED MASTER WARNING LIGHT TO ILLUMINATE.  THE PILOT SAFELY LANDED THE ACFT WITH NO ISSUES AND MAINTENANCE WAS CALLED TO TROUBLESHOOT.  THE DISCREPANT PART WAS REPLACED.  OPS CHECK REVEALED THE NEW PART, SAME PN, WORKED AS IT SHOULD.  THE ACFT RETURNED TO BASE WITH NO FURTHER ISSUES.
